# SDR CALA2017101403622

- Difficulty date: October 14, 2017
- Submitted: October 15, 2017
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 49,179 hours, 19,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MID EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-00.  OPS CHECKED GOOD.
